# SDR COEA2025051305903

- Difficulty date: February 18, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,644 hours, 37,448 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210624201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262165 NR 600012 HEAVY CHECK  COE/MAJOR REPAIR: R/H UPPER WING RIB 13-21 REAR SPAR UPPER CHORD UPPER SURFACE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS S572K0045..25291 ISS A, DATED 4/18/2025.
